PET-RTRC Annual Workshop & Scientific Session


Please join us for the PET Radiotracer Translation and Resource Center (PET-RTRC) Workshop & Scientific Session. Registration is now open for the annual event, held at Mallinckrodt Institute of Radiology at Washington University School of Medicine in St. Louis. The PET-RTRC leverages the university’s expertise in PET radiotracer design, development, training and use with that of research groups throughout the country who are studying molecular and cellular processes of interest to facilitate the development and dissemination of novel PET radiotracers.

Please see below for more information about our upcoming preclinical and clinical imaging workshops and scientific session. For more information or questions about the schedule, please contact Michelle Hoelscher.

Tuesday, January 11, 2022: Preclinical Imaging Workshop


Please check back for location details. All times CST.

Moderator: Kooresh Shoghi, PhD

9:00–9:20 a.m.
Continental Breakfast

9:20–9:30 a.m.
Welcome

9:30–10:10 a.m.
Advances and Applications in Preclinical CT
Cristian Badea Duke University (30 min)
Questions/Discussion (10 min)

10:00–11:00 a.m.
Quantitative Assays
Jinbin Xu, PhD (20 min) Autoradiography
Hao Jiang, PhD (20 min) Binding Assays
In preclinical PET tracer development (10 min)

11:00–11:10 a.m.
Break

11:10–12:00 p.m.
Quantitative Imaging Computational Modeling
Abinav Jha, PhD (20 min)
Ganesh Chand, PhD (20 min)
Questions (10 min)


Please check back for location details. All times CST

Moderator: Richard Laforest, PhD

1:00–1:40 p.m.
Imaging of Non-Human Primates
Joel Perlmutter, MD (30 min)
Questions (10 min)

1:40–2:20 p.m.
Quantitative Neuroimaging in NHP
Richard Carson, PhD Yale University (30 min)
Questions (10 min)

2:20–2:40 p.m.
Break

2:40–3:30 p.m.
Preclinical Theranostics
Daniel Thorek, PhD (20 min)
Antibody Radiopharmaceuticals for Cancer Imaging and Therapy
Patricia Ribeiro Pereira, PhD (20 min)
Questions (10 min)

3:30–4:10 p.m.
STTR Experience
Monica Shokeen, PhD (30 min)
Questions (10 min)

Wednesday, January 12, 2022: Clinical Imaging Workshop


Please check back for location details. All times CST.

Moderator: Pamela Woodard, MD

9:00–9:30 a.m.
Continental Breakfast

9:30-10:40 a.m. 
Translating Radiotracers into Human Subjects: Lessons Learned
Pamela Woodard, MD (30 min)
Farrokh Dehdashti, MD (30 min)
Questions/Panel Discussion (10 min)

10:40–10:50 a.m.
Break

10:50-12:00 p.m. 
Current and Future State of PET Imaging Agents
Robert Gropler, MD – Cardiovascular Imaging Agents (20 min)
Amir Iravani, MD  Prostate Imaging Agents (20 min)
Tammie Benzinger, MD, PhD – Neuroimaging Agents (20 min)
Questions/Panel Discussion (10 min)


Please check back for location details. All times CST.

Moderator: Amir Iravani, MD

1:00-1:50 p.m. 
Human Dosimetry and Radio-Metabolite Analysis
Richard Laforest, PhD (20 min)
Michael Nickels, PhD (20 min)
Questions (10 min)

1:50-2:40 p.m. 
Current and Future State of Theranostics
David Mankoff, MD, PhD – Penn Medicine (20 min)
Richard Wahl, MD (20 min)
Questions (10 min)

2:40–2:50 p.m.
Break

2:50-3:40 p.m.
Patient Enrollment and FDA Reporting
Deborah Koudelis, RN, MS (20 min)
Jennifer Frye, CNMT (20 min)
Questions (10 min)

3:40-4:30 p.m. 
Working with Industry – Academic and Industry Perspectives
Elyse Koester, MBA, CNMT (20 min)
Darcy Denner, PhD, Curium, St. Louis, MO (20 min)
Questions (10 min)

Thursday, January 13, 2022: Facility Tours and Scientific Session


Join us for facility tours of the Cyclotron Facility, Preclinical PET Imaging Facility, and Center for Clinical Imaging Research (CCIR).

Time: 9:00–11:00 a.m. CST
Location: Farrell Learning & Teaching Center Lobby, 520 S. Euclid Ave, St. Louis, MO 63110


Location: Eric P. Newman Education Center (EPNEC), 320 S. Euclid Ave, St. Louis, MO 63110

All times CST

9:00–11:00 a.m.
Preclinical and Clinical Imaging Facility Tours

11:00 a.m.–12:00 p.m.
Break

12:00–12:50 p.m.
Plenary Speaker
Imaging of Inflammation Fibrosis Axis
Frank Bengel, MD
Hannover Medical School
Director, Nuclear Medicine Clinic

12:50–1:30 p.m.
Samuel Klein, MD

1:30-2:00 p.m.
Targeted PET Imaging of CCR2 and FAP in the Injured Heart
Gyu Seong Heo, PhD

2:00–2:15 p.m.
Break

2:15–3:05 p.m.
Plenary Speaker
Targeting Cancer Metabolism for Molecular Imaging and Therapy
Charles Manning, PhD
MD Anderson Cancer Center

3:05–3:35 p.m.
Getting Old Stinks, Age-Related Stromal Changes Drive Tumor Progression
Sheila Stewart, PhD

3:35–3:55 p.m.
PET Imaging of the Inflammatory Tumor Microenvironment
Patricia Pereira, PhD

4:00–5:00 p.m.
Poster Session
Eric P. Newman Education Center (EPNEC), Great Room B
320 S. Euclid Ave, St. Louis, MO 63110

Follow @MIRimaging and use #PETRTRC.
For more information on the PET-RTRC, click here.